# SDR FOTR2021700631

- Difficulty date: January 11, 2011
- Submitted: January 11, 2011
- Operation: General aviation
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22645
- Aircraft time: 61,864 hours, 33,925 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Part time: 61,864 hours, 33,925 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FOTR) AFT LOWER FUSELAGE EXTERIOR SKIN LT SIDE AT STATION 1148-1160 AND BETWEEN STR 25L-26L, SKIN IS DENTED.  CUT DAMAGED AREA OUT OF UPPER LAP SKIN DIMENSION 4.5" X 5.5". FABRICATED REPAIR FILLER FROM 2024-T3 .063 PO 90010580 DIMENSION 12" X 14". FABRICATED REPAIR DOUBLER FROM 2024-T3, .071, PO 90010841 DIMENSION 15" X 12". TREATED AND PRIMED IAW SRM 51-10-2. REPAIR DOUBLER AND FILLER INSTALLED AT BS 1160 IAW SRM 53-30-3 FIG 14 AND SRM 51-30-2.
